# SDR FDEA201811213329

- Difficulty date: November 21, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 79,726 hours, 34,303 cycles
- System (JASC): 7600 · Engine Controls
- Part: Solenoid
- Part number: 1311126
- Condition: Failed
- Location: Ground Idle
- Part time: 79,726 hours, 34,303 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  053     76-00  4442     20NOV18  DTW  OPEN  U  LOGPAGES:2865239  ENG GRD FLT/ IDL CONTROL CIRCUIT BREAKER POPPED  AFTER START   REPLACED #3 ENGINE FLIGHT GROUND IDLE SOLENOID. REF. MD10-10 AMM 73-20-03-2.   ADJUSTMENT TEST NORMAL.
